Minimal projections with respect to various norms

2012
journal article
article
6
cris.lastimport.wos2024-04-10T01:08:21Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorAksoy, Asuman Güvenpl
dc.contributor.authorLewicki, Grzegorz - 129946 pl
dc.date.accessioned2014-07-29T10:14:10Z
dc.date.available2014-07-29T10:14:10Z
dc.date.issued2012pl
dc.description.physical1-16pl
dc.description.volume210pl
dc.identifier.doi10.4064/sm210-1-1pl
dc.identifier.eissn1730-6337pl
dc.identifier.issn0039-3223pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/363
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleMinimal projections with respect to various normspl
dc.title.journalStudia Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T01:08:21Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Aksoy, Asuman Güven
dc.contributor.authorpl
Lewicki, Grzegorz - 129946
dc.date.accessioned
2014-07-29T10:14:10Z
dc.date.available
2014-07-29T10:14:10Z
dc.date.issuedpl
2012
dc.description.physicalpl
1-16
dc.description.volumepl
210
dc.identifier.doipl
10.4064/sm210-1-1
dc.identifier.eissnpl
1730-6337
dc.identifier.issnpl
0039-3223
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/363
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Minimal projections with respect to various norms
dc.title.journalpl
Studia Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month
Views per city
Ashburn
1
Shanghai
1

No access

No Thumbnail Available